# SDR AALA202303066443

- Difficulty date: March 5, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N443AA
- Make and model: Airbus A321-253NX
- Aircraft serial: 10709
- Aircraft time: 4,889 hours, 1,288 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR, DOOR EMERGENGY CYLINDER / ACCUMULATOR PRESSURE LOW. MAINTENANCE SERVICED THE L1 DOOR EMERGENGY CYLINDER / ACCUMULATOR PER AMM 52-10-00.
